On the "freezing" method for nonlinear nonautonomous systems with delay

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Nonlinear nonautonomous differential systems with delaying argument are considered. Explicit conditions for absolute stability are derived. The proposed approach is based on the generalization of the "freezing" method for ordinary differential equations.

Original languageEnglish
Pages (from-to)283-292
Number of pages10
JournalJournal of Applied Mathematics and Stochastic Analysis
Issue number3
StatePublished - 1 Jan 2001


  • Absolute Stability
  • Nonlinear
  • Retarded Systems
  • Time-Variant

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'On the "freezing" method for nonlinear nonautonomous systems with delay'. Together they form a unique fingerprint.

Cite this